Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why am i not getting periods while on meprate ?

got married last year.. I am trying to conceive for past 6 months.. but couldn t... so I went to a Gynecologist and she took ultrasound tests and found that I have polycystic ovaries.. so I told me to start the treatment from next month.. but this month my periods getting delayed now.. she has prescribed Meprate tablet for 5 days... I stopped taking the tablet 5 days back, still not got the periods.. I m worried now.. till my marriage my periods were very regular.. is it any major problem what is happening to me now? Please suggest me. thanks
Asked On : Wed, 5 Jan 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
If you are not having periods even after taking progesterone for 5 days, go for a repeat pregnancy test to see that you are actually not pregnant. In PCOD, it is common to have a long cycle.If your test is negative then you must see the same gynaec for proper treatment of PCOD.
Dr. Rakhi Tayal
Answered: Wed, 26 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor